About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 715252, 5 pages
http://dx.doi.org/10.1155/2013/715252
Research Article

Solving Integral Representations Problems for the Stationary Schrödinger Equation

Department of Mathematics and Information Science, Henan University of Economics and Law, Zhengzhou 450002, China

Received 24 April 2013; Accepted 9 June 2013

Academic Editor: Pavel Kurasov

Copyright © 2013 Yudong Ren. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.